# SDR CNMA200200002

- Difficulty date: February 21, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582223
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT R4 DOOR CAME ON AFTER LANDING   REMOVED AND REPLACED EMENGENCY LIGHT POWER SUPPLY OPS CHECKED PER DC-10 MM 33-51
